# SDR USAA2015020200005

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 47,261 hours, 17,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 16C, 34C & 32C.  REPLACED EMER LIGHTS IAW JC 26C00025005.
